# SDR UIEA200700450

- Difficulty date: September 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Brace
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DIAGONAL BRACE UNDERWING FITTING TENSION FASTENER HEAD SHEARED.  REMOVED AND INSTALLED FASTENER AS PER 51-30-02.
